What is Efferalgan 500mg?
fferalgan 500 with the main ingredient paracetamol is effective in relieving pain and reducing fever. So far the mechanism of action at the molecular level of this activity is unknown.
With this mechanism of action, Efferalgan 500 is used to treat symptoms of headache, osteoarthritis, toothache, cold and fever.
Efferalgan is formulated in various forms and content, specifically as follows:
Efferalgan suppositories with a content of 80 mg.
Efferalgan suppositories with a content of 150 mg.
Effervescent tablet 500 mg;
Syrup form 30 mg / ml
Pharmacology of the drug Efferalgan 500mg
Pharmacodynamic properties
ATC Code: NO2B EO1
Paracetamol is an effective analgesic and antipyretic. The drug has no effect on the cardiovascular and respiratory systems, and it does not cause stomach irritation or bleeding like salicylates.
Pharmacokinetic properties
Paracetamol is easily absorbed from the gastrointestinal tract with peak plasma concentrations occurring after 30 minutes to 2 hours after ingestion. It is distributed in most body tissues; It crosses the placenta and is present in breast milk. Plasma protein binding is negligible at normal therapeutic concentrations but increases with increasing concentrations.
Elimination half-life varies from about 1 to 3 hours.

Paracetamol is metabolized in the liver and excreted in the urine mainly as a glucuronide and sulphate complex. Less than 5% is excreted unchanged as paracetamol.
A small hydroxylated metabolite is usually produced in very small quantities by mixed functional oxyases in the liver and is usually detoxified by combining with liver glutathione, which can accumulate after paracetamol overdose and cause liver damage.
Side effects of Efferalgan medicine 500mg
Some of the side effects that Efferalgan may cause include:
Diarrhea
Increased sweating
Anorexia
Nausea
Stomach pain or cramps
Pain and swelling in the upper abdomen.
There are also some other dangerous and rare side effects such as: black or bloody stools, cloudy or bloody urine. Fever without or with chills, pain in the hip or lower back, reddened skin. Itchy or hives skin and hives and sore throat. There are spots and sores in the mouth or lips, little urination, bruising or unusual bleeding, unexplained fatigue, jaundice or yellow eyes.
In addition, when taking any medication, any strange phenomenon should be reported immediately to the doctor for treatment before the condition is too serious.
Drug interaction Efferalgan 500mg

Xem thêm: http://techsite.io/u/dscaothanhhung/posts
The active ingredient paracetamol in Efferalgan 500 mg has the ability to interact with many different drugs:

Amitriptyline
Aspirin
Caffeine
Codeine
Diclofenac
Gabapentin
Naproxen
Sertraline
Tylenol
This list does not include all drugs that interact with Efferalgan 500 mg. You should tell your doctor about the medicines you are taking to limit this condition.
Paracetamol is not only found in Efferalgan 500 mg but also appears in other brand-name drugs. You can accidentally take these two drugs together, causing your body to absorb the recommended amount of paracetamol. Therefore, talk to your doctor about this problem before using the drug.
See more general knowledge information